# SDR HALA0700486

- Difficulty date: November 12, 2007
- Submitted: November 17, 2007
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 63,965 hours, 29,975 cycles
- Engine: Ge CF680A2
- Engine time: 55,634 hours, 25,828 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indication Sys
- Condition: Fluctuates
- Location: Rt Egt
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, RIGHT ENGINE EGT FLUCTUATED ERRATICALLY DURING DESCENT WITH POWER LEVER RETARDED BELOW CRUISER POWER BETWEEN 600 DEGREES AND 55 DEGREES.  PERFORMED FIM 77-21-00 FIG 103.  NO DAMAGE OR FAULTS FOUND.  OPERATED ENGINES.  NO FLUCTUATIONS OF EGT NOTED, LT AND RT ENGINES EGT REMAINED SIMILAR AT ALL POWER SETTINGS.  NOTIFIED MOC OF WORK ACCOMPLISHED AND FINDINGS.
